How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Mandy Your Own Question
Nurse Mandy
Nurse Mandy, Nurse
Category: Health
Satisfied Customers: 498
Experience:  LPN since 2000. Experience in Orthopedics, Dermatology, Cardiology & Ear Nose and Throat
8050997
Type Your Health Question Here...
Nurse Mandy is online now
A new question is answered every 9 seconds

Does Zoloft Cause Visual snow or grainy vision

This answer was rated:

Does Zoloft Cause Visual snow? or grainy vision?

Hi,

My name isXXXXX you for using Just Answer. I am happy to help you with your concern.

 

Yes, the Zoloft could be causing your vision problems.

 

Zoloft can cause several eye problems including dry eyes, eye pain, double vision, sensitivity to light, excessive tears, area of diminished vision in your visual field.

 

You need to talk with your prescribing physician about this side effect. He may want to adjust your dosage or try a different medication all together. That decision will need to be made together with you and your doctor. Try to see your doctor in the next couple of days, tomorrow if at all possible. Continue the Zoloft until you are seen. If however, your symptoms become worse before you can see him, then you should go to the ER and be assessed to make sure you do not have any other reasons that your vision could be disrupted.

 

Please let me know if you have any further questions. I hope you have a good evening.

Nurse Mandy and 3 other Health Specialists are ready to help you
Customer: replied 6 years ago.
That is the only way I can really describe the issue that I have, Its especially noticeable against black objects/nighttime and whites as well. I've never really had this issue before but I just started noticing this recently. I wear glasses yes, and I'm going to see an eye doctor on tuesday to get an eye exam done just in case its something else; which suffice it to say is fairly unlikely cause I had one done last year with no issues. I'm hestitant on continuing the medication cause I don't want it to get worse. I searched online originally to see if I could find others having this issue and apparently it can happen but I wanted to confirm with someone who knows what they are talking about.

Yes I would say it is the Zoloft causing the symptoms, but it is a great idea to go ahead and keep the eye exam appointment.

 

You should not just stop taking the Zoloft, it can cause serious side effects. According to zoloft.com this is what is listed as a warning:

 

Do not stop ZOLOFT without first talking to your healthcare provider. Stopping ZOLOFT may cause serious symptoms including: anxiety, irritability, high or low mood, feeling restless or sleepy; headache, sweating, nausea, dizziness; electric shock-like sensations, tremor, and confusion.

 

You should call your doctor first thing tomorrow and discuss this issue with him/her.

 

I hope your symptoms subside soon. Thanks again for using Just Answer.

Customer: replied 6 years ago.
Thanks for your time I appreciate an honest answer.
You are welcome.